Is It Normal Not To Feel Anything After Taking Emergency Birth Control Pills?
I already took postpil or kondar, well but the side effects I feel are not so much, what does that mean the drug doesn’t react?
Hello Ayu ...
Thank you for asking at HealthReplies.com, I try to help answer yes ..
Emergency contraception serves to prevent pregnancy by preventing eggs from being fertilized by sperm. However, emergency contraception should not be consumed routinely like birth control pills. In use it is recommended to comply with the instructions listed on the packaging or in accordance with doctor's advice. Emergency contraception is usually taken with food, and immediately after unprotected sexual intercourse. For maximum results, use the drug immediately after intercourse and no later than 3 days.
Some of the side effects that occur from the use of this drug are:
Menstruation with heavy bleeding
Nausea and vomiting.
Generally, if the drug has been consumed in accordance with the recommendations, the effects caused by each person is different and need to remember that this drug does not guarantee one hundred percent in preventing pregnancy, this also depends on the content of the product chosen, usually the average success rate is 85 percent. If severe abdominal pain develops in the lower abdomen for 3 - 5 weeks after ingestion of emergency contraception, excessive vomiting, late menstruation for more than 1 week, immediately see a doctor to get further examination.
Thus my answer, hopefully it helps.